# SDR 96UAL900293

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC BRAKE LINE TO LEFT HAND OUTBOARD BRAKE FAILED JUST UPSTREAM OF QUICK DISCONNECT.  *S/D*  REPLACED LEFT HAND OUTBOARD BRAKE LINE AND BLED SYSTEM, CHECKS OK.
